# SDR ASOA20141014111

- Difficulty date: October 14, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 33,002 hours, 18,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE CEILING EMERGENCY EXIT LIGHT AT THE EXIT ROW WAS DISCOVERED INOPERATIVE.  MAINTENANCE R & R THE EMERGENCY LIGHT SYSTEM BATTERY CHARGER ASSY WITH OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
